# SDR SWAA2018052122031

- Difficulty date: May 2, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT LOWER BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R&R SUPPORT IAW SRM AND DWG.
